Rocky Mountain Journal of Mathematics

On Ideals in Banach Spaces

T.S.S.R.K. Rao

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 31, Number 2 (2001), 595-609.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181070215

Digital Object Identifier
doi:10.1216/rmjm/1020171577

Mathematical Reviews number (MathSciNet)
MR1840956

Zentralblatt MATH identifier
0988.46012

Citation

Rao, T.S.S.R.K. On Ideals in Banach Spaces. Rocky Mountain J. Math. 31 (2001), no. 2, 595--609. doi:10.1216/rmjm/1020171577. http://projecteuclid.org/euclid.rmjm/1181070215.


Export citation

References

  • R. Cilia, A remark on the Dunford-Pettis property in $L_1(\mu,X)$, Proc. Amer. Math. Soc. 120 (1994), 183-184.
  • J.A. de Reyna, et al., Some observations about the space of weakly continuous functions from a compact space into a Banach space, Quaestiones Math. 15 (1992), 415-425.
  • J. Diestel and J.J. Uhl, Vector measures, American Math. Society, Providence, 1977.
  • L. Drewnowski and G. Emmanuele, The problem of complementability for some spaces of vector measures of bounded variation with values in Banach spaces containing copies of $c_0$, Studia Math. 104 (1993), 111-123.
  • G. Emmanuele, Addendum to ``Remarks on weak compactness of operators defined on certain injective tensor products, Proc. Amer. Math. Soc. 118 (1993), 335.
  • N. Ghoussoub, et al., Some topological and geometrical structures in Banach spaces, Memoirs Amer. Math. Soc. 378 Providence, RI, 1987.
  • G. Godefroy, N.J. Kalton and P. Saphar, Unconditional ideals in Banach spaces, Studia Math. 104 (1993), 13-59.
  • J. Johnson, Remarks on Banach spaces of compact operators, J. Funct. Anal. 32 (1979), 304-311.
  • P. Harmand, D. Werner and W. Werner, $M$-ideals in Banach spaces and Banach algebras, Lecture Notes in Math., 1547, Springer-Verlag, Berlin, 1993.
  • H.E. Lacey, The isometric theory of classical Banach spaces, Springer-Verlag, Berlin, 1974.
  • Å. Lima, The metric approximation property, norm-one projections and intersection property of balls, Israel J. Math. 84 (1993), 451-475.
  • T.S.S.R.K. Rao, $L^1(\mu,X)$ as a complemented subspace of its bidual, Proc. Indian Acad. Sci. (Math. Sci.) 104 (1994), 421-424.
  • --------, $M$ structure and the space $A(K,E)$, Rend. Mat. Appl. (7) 15 (1995), 153-160.
  • T.S.S.R.K. Rao, A.K. Roy and K. Sundaresan, Intersection properties of balls in tensor products of some Banach spaces, Math. Scand. 65 (1989), 103-118.
  • W. Ruess, Duality and geometry of spaces of compact operators, Proc. Paderborn Conf. Funct. Anal., Survey and Recent Results III (K. Bierstedt and B. Fuchssteiner, eds.), North-Holland Math. Stud. 90 (1984), 59-78.
  • E. Saab and P. Saab, A stability property of a class of Banach spaces not containing a complemented copy of $l_1$, Proc. Amer. Math. Soc. 84 (1982), 44-46.
  • --------, On unconditionally converging and weakly precompact operators, Illinois J. Math. 35 (1991), 522-531.
  • --------, Extensions of some classes of operators and applications, Rocky Mountain J. Math. 23 (1993), 319-337.
  • P. Saab, Integral representations by boundary vector measure, Canad. Math. Bull. 25 (1982), 164-168.
  • M. Sharir, Extremal structure in operator spaces, Trans. Amer. Math. Soc. 186 (1975), 91-111.
  • B. Sims and D. Yost, Linear Hahn-Banach extension operators, Proc. Edinburgh Math. Soc. (2) 32 (1989), 53-57.